# SDR VTZA98015

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6236 - BWI-BOS - DURING CRUISE, EXPERIENCED A DISCREPANCY WITH THE NR 1 AHRS COMPUTER FAILING.  AIRCRAFT DIVERTED TO IAD WHERE MAINTENANCE CONTROL AND MAINTENANCE WAS NOTIFIED.  MAINTENANCE REMOVED AND REPLACED THE AHRS COMPUTER IAW MX PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
